# SDR P2EA01041

- Difficulty date: April 26, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND CORROSION ON EXTRUDED ANGLES IN RIGHT SIDE OF TORQUE BOX AT BS 1088 TO BS 1156.  FOUND TO BE OUT OF LIMITS 5/1/2001.  (M)
